You should tell your doctor exactly what you just told us. He/she can't help unless you're completely forthcoming with what's going on. Don't lose hope; sometimes it takes a while to get the right meds at the right doses before you get control over your psych issues. Just make sure you tell your doctor what does and doesn't seem to be helping. Good luck.
So sorry you are going through this and it sounds like you are unsure and creeped-out right now.
Recently I went through two weeks of auditory hallucinations, electric shocks, not recognizing myself in a mirror, feeling like my skin was crawling and a lot of mentally nasty stuff. It was my sympathetic nervous system going completely wonky on me and it was scary as hell.
If this seems right to you, tell your doc that this is what you think might be happening to you and that you need a regimen to stabilize while replacing the benzodiazepines for something that is not so toxic to your system. Replacing clonazepam can take as much as two years (done properly) but you don't have to be in pain while you're going through it.
I was so panicky that, when I found that website, it gave me at least a small peace of mind and allowed me to focus on the physical and disconnect the rest (understanding that the mental and emotional turmoil was as a result of the physical rebellion that was going on in my body). Hope it helps.
Be honest with your doctor and if the doc says, "these type of side effects can happen" or hits you with any of the platitudes that some docs can pull out of their back pocket, find a new doctor who will listen to you and push back when necessary - you have the right and it's YOUR body! You know when something's going wrong. Don't give up.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 5 answers
Posted 29 Mar 2012 • 1 answer
Posted 27 Jan 2013 • 1 answer
Posted 2 Feb 2013 • 6 answers
Posted 1 Aug 2015 • 0 answers